Alert archive / Iowa / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 348, NWS Des Moines, IA

June 26, 2008Adair County, Cass County, Madison County, Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Jun 26, 2008, 9:35 AM CDT for Adair County, Cass County, Madison County, Iowa. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 26, 2008, 9:35 AM CDT (14:35 UTC)
Expired
Jun 26, 2008, 10:15 AM CDT
In force
40 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon

Counties Adair County, IA, Cass County, IA, Madison County, IA

The radar

The Des Moines radar (KDMX), 59 km from the middle of the area, began a volume at 14:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 6:38 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 2.6 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2008-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2972 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2008-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 113 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2972 J/kg
Mixed-layer CIN
-156 J/kg
Mixed-layer LCL
1389 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
113 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDMX 261435
SVRDMX
IAC001-029-121-261515-
/O.NEW.KDMX.SV.W.0348.080626T1435Z-080626T1515Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
935 AM CDT THU JUN 26 2008

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MADISON COUNTY IN SOUTH CENTRAL IOWA...
  ADAIR COUNTY IN SOUTHWEST IOWA...
  SOUTHEASTERN CASS COUNTY IN SOUTHWEST IOWA...

* UNTIL 1015 AM CDT.

* AT 932 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
  WERE LOCATED ALONG A LINE EXTENDING FROM STUART TO MASSENA...OR
  ALONG A LINE EXTENDING FROM 36 MILES WEST OF DES MOINES TO 63 MILES
  WEST OF DES MOINES...AND MOVING EAST AT 49 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  EARLHAM AND GREENFIELD BY 940 AM CDT...
  ORIENT BY 950 AM CDT...
  WINTERSET BY 955 AM CDT...
  MACKSBURG BY 1000 AM CDT...

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 85 AND 99.

MOVE TO AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. IF YOU LIVE IN A
MOBILE HOME...SEEK SHELTER IN A STURDY BUILDING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM CDT
THURSDAY AFTERNOON FOR IOWA.

LAT...LON 4151 9445 4150 9393 4151 9380 4116 9401
      4116 9495
TIME...MOT...LOC 1435Z 285DEG 43KT 4144 9425 4123 9470

$$

JUNGBLUTH
2 follow-up statements
000 
WWUS53 KDMX 261446
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
947 AM CDT THU JUN 26 2008

IAC001-029-121-261515-
/O.CON.KDMX.SV.W.0348.000000T0000Z-080626T1515Z/
ADAIR IA-CASS IA-MADISON IA-
947 AM CDT THU JUN 26 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT
FOR MADISON...SOUTHEASTERN CASS AND ADAIR COUNTIES...

AT 942 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES SOUTHWEST OF EARLHAM
TO FONTANELLE...OR ALONG A LINE EXTENDING FROM 33 MILES WEST OF DES
MOINES TO 54 MILES SOUTHWEST OF DES MOINES...MOVING EAST AT 42 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  WINTERSET BY 1000 AM CDT...
  MACKSBURG BY 1005 AM CDT...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM CDT
THURSDAY AFTERNOON FOR IOWA.

LAT...LON 4142 9458 4151 9413 4151 9380 4116 9401
      4116 9495
TIME...MOT...LOC 1447Z 283DEG 37KT 4139 9414 4122 9448

$$

JUNGBLUTH
000 
WWUS53 KDMX 261514
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1014 AM CDT THU JUN 26 2008

IAC001-029-121-261524-
/O.EXP.KDMX.SV.W.0348.000000T0000Z-080626T1515Z/
ADAIR IA-CASS IA-MADISON IA-
1014 AM CDT THU JUN 26 2008

...THE SEVERE THUNDERSTORM WARNING FOR MADISON...SOUTHEASTERN CASS
AND ADAIR COUNTIES WILL EXPIRE AT 1015 AM CDT...

AT 1010 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

REPORT TORNADOES...WIND IN EXCESS OF 50 MPH...HAIL LARGER THAN ONE
HALF INCH...OR STORM DAMAGE BY CALLING LOCAL LAW ENFORCEMENT AND
ASKING THEM TO RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM CDT
THURSDAY AFTERNOON FOR IOWA.

LAT...LON 4142 9458 4151 9413 4151 9380 4116 9401
      4116 9495
TIME...MOT...LOC 1514Z 283DEG 37KT 4132 9378 4115 9412

$$

JUNGBLUTH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 6:57 AM CDT, 2 hours 38 minutes earlier.

Area forecast discussion, Jun 26, 6:57 AM CDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE DES MOINES IA
657 AM CDT THU JUN 26 2008

.SHORT/LONG TERM...TODAY THROUGH SUNDAY...MAIN FORECAST CONCERN
IS SEVERE WEATHER AND HEAVY RAIN POTENTIAL TODAY...TONIGHT AND
INTO FRIDAY. MODELS NOT HANDLING SETUP ALL THAT WELL OVER THE
NEXT 12-36 HOURS...ESPECIALLY WITH ONGOING PRECIP IN SOUTHEAST
IOWA AND ACROSS SOUTH DAKOTA. PLENTY OF MOISTURE AVAILABLE...WITH
INSTABILITY INCREASING THIS AFTERNOON AND FORCING EVIDENT AT
310K/315K ISENTROPIC SURFACE OVER NORTHERN IOWA BY 00Z FRIDAY.
STORMS LOOK TO DEVELOP ALONG FRONTAL BOUNDARY IN CENTRAL IOWA
THROUGHOUT THE DAY AND INTO THIS EVENING. FLASH FLOOD WATCH
BEGINS THIS AFTERNOON AND RUNS THROUGH TOMORROW MORNING...MAINLY
OVER THE AFFECTED AREAS FROM WEDNESDAY NIGHTS STORMS. INCREASED
POPS/QPF TODAY...TONIGHT AND INTO TOMORROW FOR AFOREMENTIONED
AREA. MAIN SEVERE THREAT WITH STORMS TODAY/TONIGHT WILL BE HAIL
AND WINDS. COLD FRONT LOOKS TO MOVE THROUGH DSM AREA BY AROUND
MIDDAY FRIDAY...WITH STRATIFORM RAIN ALONG AND BEHIND FRONT THROUGH
TOMORROW NIGHT. COOLER AIR BEHIND FRONT FRIDAY NIGHT INTO THE
WEEKEND...BUT DEEP UPPER LOW TAKES ITS TIME MOVING EAST THIS
WEEKEND...SO KEPT IN AFTERNOON CHANCES OF TSTMS OVER THE
NORTH AND EAST SATURDAY AND SUNDAY AS A COUPLE SHORTWAVES MOVE
THROUGH THE TROUGH. IN ADDITIONAL...WINDS LOOK INCREASE ON
SATURDAY WITH TIGHT PRESSURE GRADIENT SETTING UP WITH FIRST
SHORTWAVE.

&&

.AVIATION...26/12Z
LITTLE TIME FOR UPDATES...STORMS NOW MOVING INTO NW IA ATTM AND WILL
BE MOVING SOUTHEAST ACROSS THE STATE ALONG WARM FRONTAL BOUNDARY.
EXPECT SCT SVR STORMS WITH STRONG WINDS...HAIL...THIS MORNING AND
AGAIN LATER TODAY/TNT./REV

.PREVIOUS DISCUSSION...
THUNDERSTORMS JUST ABOVE TO EXIT SRN IA INCLUDING AROUND KOTM.  WITH
LIGHT WINDS AND LINGERING LOW LEVEL MOISTURE FROM HUMID WED AND
RECENT RAINS...EXPECT PATCHY FOG TO DEVELOP.  HOWEVER EXTENSIVE
MIDDLE CLOUD COVER FROM DEPARTING STORMS AND THUNDERSTORM COMPLEX
OVER DAKOTAS SHOULD DEEP RADIATIVE COOLING FROM BEING TOO EXTREME SO
ONLY MVFR FOG MENTION FOR NOW.  CONFIDENCE IN DAKOTAS COMPLEX MAKING
IT HERE RATHER LOW FOR THE TIME BEING...SO HAVE IGNORED AT 06Z.
HOWEVER FULLY EXPECT ANOTHER ROUND OF THUNDERSTORMS SOMETIME TODAY
OR THU EVENING.  REALLY DO NOT HAVE A FEEL FOR LOCATION OR TIMING
YET SO JUST MENTIONED CB RATHER THAN 6+ HOURS OF THUNDERSTORMS IN
TERMINALS.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM 4 PM CDT THIS AFTERNOON THROUGH FRIDAY
MORNING FOR APPANOOSE-BLACK HAWK-BOONE-BREMER-BUTLER-DALLAS-
DAVIS-FRANKLIN-GRUNDY-HAMILTON-HARDIN-JASPER-LUCAS-MAHASKA-
MARION-MARSHALL-MONROE-POLK-POWESHIEK-STORY-TAMA-WAPELLO-WARREN-
WAYNE-WRIGHT.

&&

KLP/KLP/BSS
Hazardous weather outlook, Jun 26, 8:53 AM CDT, 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
853 AM CDT THU JUN 26 2008

IAZ023>026-033>038-044>050-057>062-071>075-083>086-095>097-271400-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-SAC-CALHOUN-WEBSTER-HAMILTON-
HARDIN-GRUNDY-CRAWFORD-CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA-
AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK-ADAIR-MADISON-WARREN-
MARION-MAHASKA-CLARKE-LUCAS-MONROE-WAPELLO-WAYNE-APPANOOSE-DAVIS-
853 AM CDT THU JUN 26 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MUCH OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

WIDESPREAD THUNDERSTORMS TO MOVE ACROSS THE AREA
THIS THIS MORNING WITH ADDITIONAL ROUNDS POSSIBLE LATER THIS
AFTERNOON AND TONIGHT AND TONIGHT. A MODERATE RISK OF SEVERE STORMS EXIST
OVER IOWA...AS LARGE HAIL AND DAMAGING WINDS POSE AS THE MAIN
THREATS. ISOLATED TORNADOES ARE ALSO POSSIBLE. HEAVY RAIN IS ALSO
LIKELY THROUGH THE AREA...ESPECIALLY BETWEEN HIGHWAY 20 AND
INTERSTATE 80.

A SEVERE THUNDERSTORM WATCH AND A FLASH FLOOD WATCH A BOTH IN
EFFECT FOR THE AREA TODAY. FOR ADDITIONAL INFORMATION PLEASE
REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT
WEATHER.GOV/DESMOINES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO CONTINUE
ACROSS THE AREA THROUGHOUT THE DAY ON FRIDAY. LARGE HAIL...DAMAGING
WINDS...AND LOCALLY HEAVY RAIN MAY ACCOMPANY THESE STORMS FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY...TONIGHT...AND FRIDAY.

IAZ004>007-015>017-271400-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
853 AM CDT THU JUN 26 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
IOWA.

.DAY ONE...TODAY AND TONIGHT

WIDESPREAD THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE AREA
THIS AFTERNOON AND TONIGHT. A MODERATE RISK OF SEVERE STORMS EXIST OVER
IOWA...AS LARGE HAIL AND DAMAGING WINDS POSE AS THE MAIN THREATS.
LOCALLY HEAVY RAIN MAY ALSO ACCOMPANY THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO CONTINUE
ACROSS THE AREA THROUGHOUT THE DAY ON FRIDAY. LARGE HAIL...DAMAGING
WINDS...AND LOCALLY HEAVY RAIN MAY ACCOMPANY THESE STORMS FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY...TONIGHT...AND FRIDAY.

IAZ027-028-039-271400-
BUTLER-BREMER-BLACK HAWK-
853 AM CDT THU JUN 26 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA. PLEASE REFER TO
THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES.

WIDESPREAD THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE AREA
TODAY WITH ADDITIONAL ROUNDS TONIGHT AND TONIGHT. A SLIGHT RISK OF SEVERE
STORMS EXIST OVER IOWA AS LARGE HAIL AND DAMAGING WINDS POSE AS
THE MAIN THREATS. LOCALLY HEAVY RAIN IS ALSO ANTICIPATED TO
ACCOMPANY THESE STORMS...WHICH MAY LEAD TO AREAS OF FLASH
FLOODING.

RIVER FLOODING ALONG THE DES MOINES RIVER BASIN BELOW SAYLORVILLE
RESERVOIR WILL CONTINUE THROUGH THIS WEEKEND. WITH THE ADDITIONAL
RAINFALL FORECAST OVER CENTRAL IOWA TODAY AND TONIGHT...THE
POTENTIAL FOR FURTHER RIVER FLOODING EXIST ALONG THE DES
MOINES...SKUNK...AND IOWA RIVER BASINS AND THEIR TRIBUTARIES. FOR
ADDITIONAL INFORMATION PLEASE REFER TO THE NATIONAL WEATHER
SERVICE WEBSITE AT WEATHER.GOV/DESMOINES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA THROUGH FRIDAY
MORNING. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT
WEATHER.GOV/DESMOINES.

SCATTERED THUNDERSTORMS ARE EXPECTED TO CONTINUE ACROSS THE AREA
THROUGHOUT THE DAY ON FRIDAY...WITH THE BEST POTENTIAL FOR HEAVY
RAIN NORTH OF INTERSTATE 80 AND EAST OF INTERSTATE 35. IN ADDITION
TO HEAVY RAIN...LARGE HAIL AND DAMAGING WINDS MAY ACCOMPANY THESE
STORMS FRIDAY.

RIVER FLOODING ALONG THE DES MOINES RIVER BASIN BELOW SAYLORVILLE
RESERVOIR WILL CONTINUE THROUGH THE WEEKEND. WITH THE ADDITIONAL
RAINFALL FORECAST OVER CENTRAL IOWA ON FRIDAY...THE POTENTIAL FOR
FURTHER RIVER FLOODING EXIST ALONG THE DES MOINES...SKUNK...AND
IOWA RIVER BASINS AND THEIR TRIBUTARIES. FOR ADDITIONAL INFORMATION
PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT
WEATHER.GOV/DESMOINES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY...TONIGHT...AND FRIDAY.

IAZ070-081-082-092>094-271400-
CASS-ADAMS-UNION-TAYLOR-RINGGOLD-DECATUR-
853 AM CDT THU JUN 26 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
IOWA.

.DAY ONE...TODAY AND TONIGHT

WIDESPREAD THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE AREA
THIS AFTERNOON AND TONIGHT. A SLIGHT RISK OF SEVERE STORMS EXIST
OVER IOWA...AS LARGE HAIL AND DAMAGING WINDS POSE AS THE MAIN
THREATS. LOCALLY HEAVY RAIN MAY ALSO ACCOMPANY THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO CONTINUE
ACROSS THE AREA THROUGHOUT THE DAY ON FRIDAY. LARGE HAIL...DAMAGING
WINDS...AND LOCALLY HEAVY RAIN MAY ACCOMPANY THESE STORMS FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY...TONIGHT...AND FRIDAY.

DONAVON

In the hours before

Local storm report, Jun 26, 9:06 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
906 AM CDT THU JUN 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0903 AM     TSTM WND GST     CHURDAN                 42.15N 94.48W
06/26/2008  E70 MPH          GREENE             IA   TRAINED SPOTTER

            LARGE TREES DOWNED AND PEA SIZE HAIL WITH HEAVY RAIN

&&

SEARCY
Local storm report, Jun 26, 9:08 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
908 AM CDT THU JUN 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0903 AM     TSTM WND GST     3 S FARNHAMVILLE        42.24N 94.42W
06/26/2008  E60.00 MPH       CALHOUN            IA   TRAINED SPOTTER

0903 AM     HAIL             3 S FARNHAMVILLE        42.24N 94.42W
06/26/2008  E0.88 INCH       CALHOUN            IA   TRAINED SPOTTER

&&

KJUNGBLU
Local storm report, Jun 26, 9:10 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
910 AM CDT THU JUN 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0907 AM     TSTM WND GST     2 WNW FORT DODGE        42.51N 94.21W
06/26/2008  E60 MPH          WEBSTER            IA   TRAINED SPOTTER

            STRONG WINDS WITH HEAVY RAIN AND A LARGE TREE BRANCH DOWN

&&

SEARCY
Local storm report, Jun 26, 9:11 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
911 AM CDT THU JUN 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0902 AM     HAIL             3 NE YALE               41.80N 94.31W
06/26/2008  E1.00 INCH       GUTHRIE            IA   TRAINED SPOTTER

            NICKEL TO QUARTER SIZED HAIL OCCURRING.

&&

RDONAVON
Local storm report, Jun 26, 9:21 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
921 AM CDT THU JUN 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0917 AM     TSTM WND GST     3 SSW BOXHOLM           42.13N 94.13W
06/26/2008  E60 MPH          BOONE              IA   EMERGENCY MNGR

&&

SEARCY
Local storm report, Jun 26, 9:34 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
934 AM CDT THU JUN 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 AM     TSTM WND DMG     HARCOURT                42.26N 94.18W
06/26/2008                   WEBSTER            IA   LAW ENFORCEMENT

            LARGE TREE DOWN ON A HOUSE.

&&

MRUSSELL

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 7:00 PM CDTSevere Thunderstorm WarningDMXBoone, Dallas, Polk30 min
Jun 25, 7:11 PM CDTSevere Thunderstorm WarningDMXHardin49 min
Jun 25, 7:15 PM CDTSevere Thunderstorm WarningDMXHamilton, Hardin30 min
Jun 25, 7:29 PM CDTSevere Thunderstorm WarningDMXBoone, Dallas, Polk, Story46 min
Jun 25, 7:33 PM CDTSevere Thunderstorm WarningDMXMarshall42 min
Jun 25, 7:37 PM CDTSevere Thunderstorm WarningDMXButler, Franklin, Grundy, Hardin38 min
Jun 25, 7:41 PM CDTSevere Thunderstorm WarningDMXStory34 min
Jun 25, 7:43 PM CDTSevere Thunderstorm WarningDMXHamilton, Hardin, Story36 min
Jun 25, 8:09 PM CDTTornado WarningDMXGrundy24 min
Jun 25, 8:10 PM CDTSevere Thunderstorm WarningDMXGrundy, Marshall, Tama50 min
Jun 25, 8:12 PM CDTSevere Thunderstorm WarningDMXBoone, Greene48 min
Jun 25, 8:16 PM CDTSevere Thunderstorm WarningDMXBoone, Dallas, Marshall, Polk, Story44 min
Jun 25, 8:25 PM CDTSevere Thunderstorm WarningDMXPoweshiek, Tama35 min
Jun 25, 8:53 PM CDTSevere Thunderstorm WarningDMXBoone, Dallas, Greene52 min
Jun 25, 8:55 PM CDTSevere Thunderstorm WarningDMXDallas, Jasper, Marion, Polk, Warren50 min
Jun 25, 8:57 PM CDTSevere Thunderstorm WarningDMXPoweshiek, Tama33 min
Jun 25, 8:59 PM CDTFlash Flood WarningDMXBoone, Dallas, Polk4 hr
Jun 25, 9:01 PM CDTSevere Thunderstorm WarningDMXPoweshiek44 min
Jun 25, 9:08 PM CDTSevere Thunderstorm WarningDMXDallas, Greene, Guthrie52 min
Jun 25, 9:42 PM CDTSevere Thunderstorm WarningDMXDallas, Jasper, Marion, Polk, Warren48 min
Jun 25, 9:45 PM CDTSevere Thunderstorm WarningDMXBoone, Dallas, Greene, Guthrie45 min
Jun 25, 9:51 PM CDTSevere Thunderstorm WarningDMXMadison39 min
Jun 25, 10:01 PM CDTFlash Flood WarningDMXPoweshiek, Tama3 hr
Jun 25, 10:21 PM CDTSevere Thunderstorm WarningDMXLucas, Marion, Monroe39 min
Jun 25, 10:24 PM CDTSevere Thunderstorm WarningDMXClarke, Lucas, Madison, Warren51 min
Jun 25, 10:40 PM CDTSevere Thunderstorm WarningDMXMahaska, Wapello50 min
Jun 25, 10:46 PM CDTSevere Thunderstorm WarningDMXLucas, Monroe44 min
Jun 25, 10:50 PM CDTSevere Thunderstorm WarningDMXWapello40 min
Jun 25, 11:10 PM CDTSevere Thunderstorm WarningDMXClarke, Decatur, Lucas, Wayne50 min
Jun 25, 11:13 PM CDTSevere Thunderstorm WarningDMXClarke, Madison, Union47 min
Jun 25, 11:20 PM CDTFlash Flood WarningDMXMahaska, Wapello6 hr
Jun 25, 11:24 PM CDTSevere Thunderstorm WarningDMXAppanoose, Davis, Lucas, Monroe, Wapello, Wayne51 min
Jun 25, 11:42 PM CDTRiver Flood WarningDMXPolk4 days
Jun 25, 11:53 PM CDTSevere Thunderstorm WarningDMXClarke, Decatur, Ringgold, Union33 min
Jun 26, 2:00 AM CDTSevere Thunderstorm WarningDMXWarren45 min
Jun 26, 3:11 AM CDTAreal Flood AdvisoryDMXWarren4 hr
Jun 26, 4:01 AM CDTFlash Flood WatchDMXAdair, Adams, Appanoose, Audubon, Black Hawk, Boone and 38 more42 hr
Jun 26, 4:14 AM CDTFlash Flood WarningDMXWarren6 hr
Jun 26, 6:43 AM CDTSevere Thunderstorm WarningDMXSac62 min
Jun 26, 6:46 AM CDTSevere Thunderstorm WarningDMXDallas, Polk44 min
Jun 26, 7:00 AM CDTAreal Flood AdvisoryDMXLucas, Marion, Monroe3 hr
Jun 26, 7:39 AM CDTAreal Flood AdvisoryDMXSac3 hr
Jun 26, 7:48 AM CDTSevere Thunderstorm WarningDMXCalhoun, Carroll, Crawford, Sac57 min
Jun 26, 8:03 AM CDTFlash Flood WarningDMXSac6 hr
Jun 26, 8:17 AM CDTSevere Thunderstorm WarningDMXCalhoun, Webster58 min
Jun 26, 8:21 AM CDTAreal Flood AdvisoryDMXCalhoun, Carroll, Crawford, Sac3 hr
Jun 26, 8:24 AM CDTSevere Thunderstorm WarningDMXCarroll, Greene51 min
Jun 26, 8:29 AM CDTFlash Flood WarningDMXCalhoun, Sac5 hr
Jun 26, 8:45 AM CDTSevere Thunderstorm WarningDMXGuthrie45 min
Jun 26, 8:51 AM CDTFlash Flood WarningDMXWebster5 hr
Jun 26, 8:56 AM CDTFlash Flood WarningDMXBoone, Dallas, Polk6 hr
Jun 26, 9:00 AM CDTSevere Thunderstorm WarningDMXBoone, Dallas, Greene45 min
Jun 26, 9:02 AM CDTAreal Flood AdvisoryDMXAudubon, Carroll, Greene, Guthrie3 hr
Jun 26, 9:13 AM CDTSevere Thunderstorm WarningDMXHamilton, Webster47 min
Jun 26, 9:14 AM CDTFlash Flood WarningDMXMarion, Warren6 hr
Jun 26, 9:31 AM CDTSevere Thunderstorm WarningDMXBoone, Polk, Story44 min
Jun 26, 9:41 AM CDTFlash Flood WarningDMXAdair, Audubon, Cass, Guthrie, Madison4 hr
Jun 26, 9:48 AM CDTFlash Flood WarningDMXStory4 hr
Jun 26, 10:06 AM CDTSevere Thunderstorm WarningDMXJasper, Marshall, Story41 min
Jun 26, 10:14 AM CDTAreal Flood AdvisoryDMXHamilton3 hr
Jun 26, 10:30 AM CDTSevere Thunderstorm WarningDMXMarion, Warren26 min
Jun 26, 10:35 AM CDTFlash Flood WarningDMXAppanoose, Lucas, Monroe6 hr
Jun 26, 10:46 AM CDTWind AdvisoryDMXAudubon, Boone, Calhoun, Carroll, Crawford, Dallas and 14 more3 hr
Jun 26, 10:55 AM CDTAreal Flood AdvisoryDMXAdams, Clarke, Decatur, Lucas, Ringgold, Taylor and 1 more3 hr
Jun 26, 11:03 AM CDTAreal Flood AdvisoryDMXAppanoose, Grundy, Hardin, Marshall10 days
Jun 26, 11:31 AM CDTRiver Flood WarningDMXPolk9 hr
Jun 26, 12:05 PM CDTRiver Flood WarningDMXLucas44 hr
Jun 26, 3:59 PM CDTRiver Flood WarningDMXPolk29 hr
Jun 26, 4:20 PM CDTAreal Flood WarningDMXMonroe5 hr
Jun 26, 5:43 PM CDTRiver Flood WarningDMXMahaska, Marion46 hr

Nearby

Severe Thunderstorm Warnings in Iowa, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.